A New Type of Coincidence and Common Fixed Point Theorem with Applications
Shyam Lal Singh,
Raj Kamal,
Manuel De la Sen and
Renu Chugh
Abstract and Applied Analysis, 2014, vol. 2014, 1-11
Abstract:
Coincidence and common fixed point theorems for a class of Ćirić-Suzuki hybrid contractions involving a multivalued and two single-valued maps in a metric space are obtained. Some applications including the existence of a common solution for certain class of functional equations arising in a dynamic programming are also discussed.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/642378.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/642378.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:642378
DOI: 10.1155/2014/642378
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().